... hydrochlorot 25mg around 55 to 50... I do not get dizzy and feel fine... Doctor isn't worried about it... just wondering if anyone else does this too?
11 Nov 2011
Hi, I too take Metoprolol I take 50mg twice per day am&pm. I have a pacemaker fitted so my heart rate doesn't go below 60 bpm, but since taking Metoprolol I have notice my heart rate goes down and normally stays around the 60 beats per minute . My blood pressure is a problem because one minute it is in the 150's and the it goes the opposite just below100, so I am keeping a diary of the readings. In a few weeks we should be able to see a trend and then we will see if we need to change the medication.
Well I hope things will settle down for you, it might just mean in your situation your body needs more time to get used to the medication. Liz.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Metoprolol (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Diagnosed with high BP 30 years ago - maintained a BP of 126/80 with medication. Since having a heart valve replacement and bypass, doctor placed me ...
1 answer • 18 Jan 2010
I am currently undergo company medical check up, but i have a problem of raising heart rate at Blood pressure when i seing a doctor. If im at home my ...
2 answers • 16 Feb 2013
... pressure during a spike. My latest BP regimen is .3mg Clonidine at night she took me off the 50 mg Metropolol I was taking in the morning but ...
3 answers • 4 Jun 2013
I ran out of metoprolol and thought I could swing a couple of days until I refill my script but I need something to bring my heart rate and blood ...
1 answer • 21 Jul 2013
High Blood Pressure - Hi All, I have good news to report today when I took my blood pressure it was?
... 106/74 with a heart rate of 79... Yay! So it looks like the combination of .3 Clonidine at night half of a 50mg Metoprolol and 100mg of Losartin ...
1 answer • 8 Aug 2013